# SDR LR7A2010091400041

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND CABIN RT FLOORBOARD NR 3 INNER STIFFENER CRACKED AT FS 577, WL 145.  REPAIRED IAW LOCKHEED SMP583 FIG 53-40-30.
